# SDR 03FDEA01183

- Difficulty date: July 31, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-200
- Aircraft serial: 22936
- Aircraft time: 26,239 hours, 15,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN BS 1336 ABOVE STR 17R.  DENT IN FUSELAGE SKIN  BS 1336  ABOVE STR 17R WAS FOUND TO BE OUT OF LIMITS PER SRM 53-30-1.  CUT OUT DAMAGE AS PER SRM 53-30-3.  FABRICATED REPAIR DOUBLER.  ALODINED & PRIMED PER SRM 53-30-3 AND INSTALLED PER SRM 53-30-3.
